HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Martin boundary points of cones generated by spherical John regions

Files in This Item:
pre727.pdf227.74 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83877

Title: Martin boundary points of cones generated by spherical John regions
Authors: Hirata, Kentaro Browse this author
Keywords: Martin boundary points
cone
quasi-hyperbolic metric
John domain
ordinary thinness
minimal thinness
boundary behavior
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 727
Start Page: 1
End Page: 11
Abstract: We study Martin boundary points of cones generated by spherical John regions. In particular, we show that such a cone has a unique (minimal) Martin boundary point at the vertex, and also at infinity. We also study a relation between ordinary thinness and minimal thinness, and the boundary behavior of positive superharmonic functions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69535
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University